# SDR DALA2021091605529

- Difficulty date: September 12, 2021
- Submitted: September 16, 2021
- Operation: Air carrier
- Aircraft: N649DL
- Make and model: Boeing 757232
- Aircraft serial: 24389
- Aircraft time: 90,531 hours, 39,634 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 377-400 Lbl45
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 649 CORROSION ON OUTBOARD SEAT TRACK AT LBL=45.5 BTW STA = 377.7 TO STA= 440 CPAX. CORRECTIVE ACTION: SUMMARY OF NRC 00974.CORROSION LEVEL 2- OUTBOARD SEAT TRACK AT LBL=45.5 BTW STA= 377.7 TO STA= 440 WAS REPLACED PER B757-200 SRM. (1945038)
